# SDR QXEA2009051100325

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 2800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT WEB AT PILOTS BULKHEAD FWD OF FS2800.00 BEAM HAS CORROSION ON LOWER FLANGE P/N670-53-11-052-1.  CORROSION ON WEB FOUND TO BE OUT OF LIMITS IAW REO 670-53-11-052.  REMOVED OLD WEB FASTENERS IAW REO 670-53-11-052, LOCATED AND DRILLED NEW WEB IAW 670-53-11-052.  INSTALLED NEW WEB IAW 670-53-11-052 AND CRJ 700 SRM 51-42-06.
